# SDR AALA201808106005

- Difficulty date: August 5, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 18,894 hours, 7,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT TRANSITION PANEL,  FOWARD CARGO, BS 500 TO 500I, LBL 21. REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R-5.
